# SDR CA970220002

- Difficulty date: February 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 727217
- Engine: Pwa JT8D17
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Condition: Loose
- Location: Bleed Air
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) AIRCRAFT WOULD NOT PRESSURIZE AFTER TAKEOFF. ALL MODES UNSUCCESSFUL. BLEED AIR CLAMP LOOSE AND JUMPED OVER FLANGE. DUCT AND CLAMP SECURED.
